# SDR SWAA2022030205211

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 48,797 hours, 28,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER THRESHOLD IS CRACKED. / RECEIVED NEW FWD CARGO FWD CORNER THRESHOLD ON PO NUMBER 732479 INSTALL WELL BEWORK ON CARD # 753-646-62-01 DRILLED AND COUNTERSUNK FWD CARGO FWD CORNER THRESHOLD IAW SRM 51-40-02-0G-0; SRM 51-40-08-0G-0 7191U 21-FEB-19
